# SDR AALA201909259012

- Difficulty date: September 6, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 53,201 hours, 21,973 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER WING REAR SPAR VERTICAL PRESSURE DECK ANGLE CRACKED AT BS 663 AND RBL 33. REPAIRED ANGLE PER EA 29771.
